# SDR 2015FA0000139

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,247 hours
- Engine: Cont IO360ES
- Engine time: 1,247 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B12JA193
- Condition: Leaking
- Location: Edp
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(B-9736) FIELD MECHANIC FOUND FUEL LEAKAGE.
